# SDR IPXA2025101112350

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: B5377413620490
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK-CLS ADAPTER CRACKED FR38.1 BETWEEN -Y1959 AND -Y2462-RT SIDE-109. REMOVED 01 CLS ADAPTER. IAW SRM 51-40-21. INSTALLED CLS ADAPTER. IAW SRM 51-40-21.
